# SDR P5CA2024060400011

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 60,791 hours, 6,871 cycles
- Engine: Ge GE90110B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, G
- Precautionary procedure: E, A

## Discrepancy

(IFSD) ON TAKEOFF, HEARD A LOUD BANG ON THE RIGHT SIDE. RH ENG N1 ROLLED BACK. CONDUCTED RIGHT ENGINE VISUAL INSPECTION AND SEVERE DAMAGE FOUND. SHUTDOWN RIGHT ENGINE AT 0120Z( MX IN WORK WHILE IN AOGM FOR #2 ENG FAILURE.  REMOVED AND REPLACED RH ENG IAW EA 7771A087 AND JOB CARD C-72-999-12-01. THEN TEST #8 REPLACEMENT ENGINE (PRETESTED ENGINE), TEST OK IAW AMM 71-00-00 / 501.  FOUND DENT AT RH ENG OIL TANK BREATHER TUBE. R/R RH ENG OIL TANK BREATHER TUBE IAW IPC 79-21-51-33C ITEM 45. IDLE LEAK CHECK GOOD IAW AMM 71-00-00/501.  FOUND ELEC CONNECTOR PIN LOCK CONDITION N/G/ AT RH PYLON.  REPAIRED PIN LOCK THEN ENG RUN CHECK GOOD, BACK UP GEN OPS CHECK OK IAW AMM 24-25-01.
